# SDR SWAA2023012786250

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER AT ACB BEHIND WATER SERVICE PANEL BS918 RBL11. MARKED.<[01] EVALUATED STIFFENER; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.;[03] REMOVED DAMAGED ACB STIFFENER BEHIND WATER SERVICE PANEL BS918; RBL11 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW ACB STIFFENER BEHIND WATER SERVICE PANEL BS918; RBL11 PER SRM 51-40-05-0G-0 AND AIPC 52-49-00-02. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTIONS STEP 4. OK TO INSTALL GIVEN.;[06] INSTALLED NEW ACB STIFFENER BEHIND WATER SERVICE PANEL BS918; RBL11 PER SRM 51-40-02-0G-0 AND AIPC 52-49-00-02.;[07] VERIFIED CORRECTIVE ACTION 6.
